# SDR IXXA20171117346

- Difficulty date: November 14, 2017
- Submitted: December 14, 2017
- Operation: Air carrier
- Aircraft: N313AZ
- Make and model: Boeing 767338
- Aircraft serial: 24930
- Aircraft time: 87,543 hours, 28,316 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Circuit Card
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

DURING CRUISE FLIGHT, CREW REPORTED A FWD EQPT OVERHEAT EICAS MESSAGE DISPLAYED.  IAW QRH CHECKLIST, SWITCHED TO OVERRIDE POSITION.  AFTER 20 MINUTES CABIN ALTITUDE MASTER WARNING DISPLAYED.   CONTINUED TO FOLLOW CHECKLIST, COULD NOT CONTROL THE CABIN ALTITUDE.  EXECUTED EMERGENCY DESCENT AND DECLARED EMERGENCY.   DIVERTED AND  LANDED WITH NO INCIDENT.  AIRCRAFT GROUNDED.  REMOVED AND REPLACED THE LEFT PACK FLOW CONTROL AND SHUTOFF VALVE.  REMOVED AND CLEANED EQUIPMENT COOLING AIR CLEANER. OPS CHECKED SATISFACTORY.  NO FURTHER DEFECTS NOTED.  REMOVED AND REPLACED PRINTED CIRCUIT, COOLING INDICATION CARD AND MANIFOLD INTERCONNECT VALVE.  COMPLIED WITH EXCESSIVE CABIN PRESSURE LEAK TEST. NO LEAKS NOTED. OPS CHECKED SATISFACTORY. AIRCRAFT RELEASED FOR SERVICE.
